| Model Number |
01-003-02-0003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
It was reported that the cup impactor broke.
Additional Manufacturer Narrative
The broken device reported was likely the result of numerous impaction forces from repeat surgical use, which led to crack initiation, propagation, and ultimate failure of the body-strike plate weld interface.However, this cannot be confirmed as the device was not returned for evaluation.The following sections have corrected information: component code: 3195, weld.
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.